Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Why is my hairfall constant? Use nutritional tablets?

Hi Doctor, This is Jagan from Bangalore. MY hair falling is increasing very much and i have taken many nutritional treatment. but no use of it . recently i tried tugain 5% but discontinued. some are suggest that they regain the hair by using nutritional tablets , shampoo and same kind of gel. (Is this possible) what would you suggest me to get back my hair
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

The hair fall is mostly hereditary and you may apply the ointment like minoxidil(5% tugain) locally.
The male pattern baldness is due to the effect of testosterone on hair follicles and if you take antiandrogen drugs then it might help but it is not advised since it may effect your libido and fertility.
You may continue tugain if it is helping you.

The other causes like fungal infection of scalp, certain skin disease etc should also be ruled out and for that get a dermatologist physical examination done of your scalp.

Thank you
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor